MathSciNet Relay Station
MathSciNet bibliographic data
MR1995283 91B28 (60G51)
Carr, Peter; Geman, Hélyette; Madan, Dilip B.; Yor, Marc Stochastic volatility for Lévy processes. Math. Finance 13 (2003), no. 3, 345–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement